# SDR AALA201911269024

- Difficulty date: November 16, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 61,990 hours, 23,982 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION ON L2 DOOR SILL MOUNT HOLE AT FR66, Z-500, Y1292. INSTALLED REINFORCEMENT ANGLE AND FILLER REPAIR IAW SRM 53-41-14-300-001.
